American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Mikhail Khovanov and Joshua Sussan. A categorification of the positive half of quantum $gl(m|1)$. Trans. Amer. Math. Soc. 369 (2017) 1627-1664. MR 3581215.
Abstract, references, and article information   
View Article: PDF

[2] Manuel Reyes, Daniel Rogalski and James J. Zhang. Skew Calabi-Yau triangulated categories and Frobenius Ext-algebras. Trans. Amer. Math. Soc. 369 (2017) 309-340.
Abstract, references, and article information   
View Article: PDF

[3] Joseph Grant. Lifts of longest elements to braid groups acting on derived categories. Trans. Amer. Math. Soc. 367 (2015) 1631-1669.
Abstract, references, and article information   
View Article: PDF

[4] Osamu Iyama and Steffen Oppermann. $n$-representation-finite algebras and $n$-APR tilting. Trans. Amer. Math. Soc. 363 (2011) 6575-6614. MR 2833569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Patrick Le Meur. Topological invariants of piecewise hereditary algebras. Trans. Amer. Math. Soc. 363 (2011) 2143-2170. MR 2746678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia